MAUDE Adverse Event Report: SC003 SC-FORT MILL KNEE ARTHROSCOPY PACK (KARIC)575; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL KNEE ARTHROSCOPY PACK (KARIC)575; GENERAL SURGERY TRAY (KIT)
Model Number SOP40KARID
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The physician reported he had developed an allergic reaction/rash to the bilateral dorsum of the hands from something in the knee arthroscopy pack/ sop40karid believed to be caused by the specialty smart gown (b)(4).Oral and topical steroids were prescribed with good results.
 
Additional Manufacturer Narrative
Supplemental report is being filed since, a piece of the gown for catalog number 32474na gown specialty smartgown was returned for investigation.The stamp code on the sample is (b)(4) which indicated that the lot number as 0108am.This lot number was manufactured on 31st dec 2017 to 15th jan 2018.The device history record review did not indicate any exception that could lead to the reported incident.From the sample evaluation, there was no abnormality found.The manufacturer reviewed the record of raw material incoming inspection and it indicated that the raw material data conforms to the specification.From the investigation, the root cause could not be determined, and no further action will be taken at this time.The complaint information was provided to the relevant manufacturing sectors for their awareness and we will continue to monitor the trend of this type of incident.

Brand Name
KNEE ARTHROSCOPY PACK (KARIC)575
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key7506454
Report Number1423537-2018-00199
Device Sequence Number11318186
Product Code LRO
UDI-Device Identifier10887488826073
UDI-Public10887488826073
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberSOP40KARID
Device Catalogue NumberSOP40KARID
Device Lot NumberNONE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight113